# SDR ASAA2017112822948

- Difficulty date: November 28, 2017
- Submitted: December 20, 2017
- Operation: Air carrier
- Aircraft: N552AS
- Make and model: Boeing 737890
- Aircraft serial: 34595
- Aircraft time: 44,153 hours, 14,778 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143A541027
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE ON TOP OF FLOOR INTERCOSTAL JUST LEFT OF CENTER BETWEEN STA 380 TO 400 IS CRACKED AT FASTENER HOLES. GROUNDED - YES. REMOVED AND REPLACED CHORD IAW SRM 51-40-02.
